MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T4-I3 R

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T4-I3 R
Model Number 02.12.T4I3R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032)
Date of Event 12/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 december 2020: lot 172765: (b)(4) items manufactured and released on 26-sept-2017.Expiration date: 2022-09-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain and limited range of motion, which was caused by a loose tibial component.The surgeon revised the medacta tibial component, femoral component and poly with another company's product.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T4-I3 R
Common Device Name
TIBIAL TRAY FIXED CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11129984
Report Number3005180920-2021-00026
Device Sequence Number11574961
Product Code JWH
UDI-Device Identifier07630030827167
UDI-Public07630030827167
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2022
Device Model Number02.12.T4I3R
Device Catalogue Number02.12.T4I3R
Device Lot Number172765
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2020
Initial Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR